Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Dynamical systems on lattices with decaying interaction II: Hyperbolic sets and their invariant manifolds

Autor
Fontich Julia, Ernest; De La Llave, R.; Martin, P.
Tipus d'activitat
Article en revista
Revista
Journal of differential equations
Data de publicació
2011-03-15
Volum
250
Número
6
Pàgina inicial
2887
Pàgina final
2926
DOI
https://doi.org/10.1016/j.jde.2011.01.015 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/13232 Obrir en finestra nova
Resum
This is the second part of the work devoted to the study of maps with decay in lattices. Here we apply the general theory developed in Fontich et al. (2011) to the study of hyperbolic sets. In particular, we establish that any close enough perturbation with decay of an uncoupled lattice map with a hyperbolic set has also a hyperbolic set, with dynamics on the hyperbolic set conjugated to the corresponding of the uncoupled map. We also describe how the decay properties of the maps are inherited b...
Citació
Fontich, E.; De La Llave, R.; Martin, P. Dynamical systems on lattices with decaying interaction II: Hyperbolic sets and their invariant manifolds. "Journal of differential equations", 15 Març 2011, vol. 250, núm. 6, p. 2887-2926.
Grup de recerca
EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
SD - Sistemes Dinàmics de la UPC

Participants